# SDR CA000301049

- Difficulty date: February 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 6,841 hours
- Engine: Lyc TIO540A2B
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Line
- Part number: 4191800
- Condition: Frayed
- Location: Lt Engine
- Part time: 6,865 hours
- Component: L/H Engine, Lyc, TIO540A2B
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, WORN ALUMINIUM MANIFOLD AND OIL PRESSURE LINES WERE FOUND  (PN''S 41918-00/4191-0).  THE DEFECT WAS LOCATED BEHIND THE LEFT ENGINE FIREWALL AT THE LOWER BEND AS THEY GO INTO THE WING LEADING EDGE TO THE FUSELAGE.  BOTH LINES WERE WORN TO ABOUT HALF THICKNESS.  WORN PORTIONS OF TUBING WERE REPLACED.
